Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Concerning the decomposition and amalgamation of points, upper semi-continuous collections, and topological extensions
HTML articles powered by AMS MathViewer

by R. G. Lubben PDF
Trans. Amer. Math. Soc. 49 (1941), 410-466 Request permission
References
    Alexandroff, Paul, Über stetige Abbildungen kompakter Räume, Mathematische Annalen, vol. 96 (1926), pp. 555-571. Alexandroff, P., and Hopf, H., Topologie, Berlin, Springer, 1935.
  • Paul Alexandroff and Paul Urysohn, Zur Theorie der topologischen Räume, Math. Ann. 92 (1924), no. 3-4, 258–266 (German). MR 1512213, DOI 10.1007/BF01448008
  • Garrett Birkhoff, Lattice Theory, American Mathematical Society, New York, 1940. MR 0001959
  • C. Carathéodory, Über die Begrenzung einfach zusammenhängender Gebiete, Math. Ann. 73 (1913), no. 3, 323–370 (German). MR 1511737, DOI 10.1007/BF01456699
  • Cartan, H., (I) Théorie des filtres, Comptes Rendus de l’Académie des Sciences, vol. 205 (1937), pp. 595-598; (II) Filtres et ultrafiltres, ibid., pp. 777-779.
  • Eduard Čech, On bicompact spaces, Ann. of Math. (2) 38 (1937), no. 4, 823–844. MR 1503374, DOI 10.2307/1968839
  • Fréchet, M., (I) Les Espaces Abstraits et Leur Théorie Considerée comme Introduction à l’Analyse Générale, Paris, 1928; (II) Sur les ensembles abstraits, Annales de l’École Normale Supérieure, vol. 38 (1921), pp. 341-387. Hausdorff, F., (I) Grundzüge der Mengenlehre, 1914; (II) Mengenlehre, 1927. Jones, F. Burton, Concerning normal and completely normal spaces, Bulletin of the American Mathematical Society, vol. 43 (1937), pp. 673-675. Kuratowski, C., Topologie, 1933. Kuratowski, C., and Sierpiński, W., Le théorème de Borel-Lebesgue dans la théorie des ensembles abstraits, Fundamenta Mathematicae, vol. 2 (1921), pp. 172-179.
  • H. M. MacNeille, Partially ordered sets, Trans. Amer. Math. Soc. 42 (1937), no. 3, 416–460. MR 1501929, DOI 10.1090/S0002-9947-1937-1501929-X
  • Menger, K., (I) Dimensionstheorie, 1928, and (II) Kurventheorie, 1932.
  • R. L. Moore, Foundations of point set theory, Revised edition, American Mathematical Society Colloquium Publications, Vol. XIII, American Mathematical Society, Providence, R.I., 1962. MR 0150722
  • Sierpiński, W., Introduction to General Topology, 1934, translated by C. C. Krieger.
  • M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), no. 3, 375–481. MR 1501905, DOI 10.1090/S0002-9947-1937-1501905-7
  • Heinrich Tietze, Beiträge zur allgemeinen Topologie. I, Math. Ann. 88 (1923), no. 3-4, 290–312 (German). MR 1512131, DOI 10.1007/BF01579182
  • Tychonoff, A., Über die topologische Erweiterung von Räumen, Mathematische Annalen, vol. 102 (1929-1930), pp. 545-561. Urysohn, P., Über die Mächtigkeit der zusammenhängender Mengen, Mathematische Annalen, vol. 94 (1925), pp. 263-295.
  • Henry Wallman, Lattices and topological spaces, Ann. of Math. (2) 39 (1938), no. 1, 112–126. MR 1503392, DOI 10.2307/1968717
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X
  • Retrieve articles in all journals with MSC: 56.0X
Additional Information
  • © Copyright 1941 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 49 (1941), 410-466
  • MSC: Primary 56.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1941-0005317-8
  • MathSciNet review: 0005317